# SDR FDEA202110032456

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757*
- Aircraft serial: 25131
- Aircraft time: 48,823 hours, 20,910 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 113N200346H
- Part serial: 000482
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP LOWER INBOARD PANEL IS DELAMINATED. REPAIRED I/B FLAP LOWER I/B PANEL WITH PERMANENT REPAIR IAW B757 SRM 57-53-01-2R FIG   201 SHEET 2 AND 51-70-10-2R.
